# SDR SWAA2012042703504

- Difficulty date: April 17, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 36,939 hours, 21,369 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PRESSURE VERTICAL WEB BULKHEAD CRACKED AT BS 663, RBL 28.  REPAIRED WEB IAW EA.
